Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 181, NWS Indianapolis, IN

August 4, 20104 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 4, 2010, 7:27 PM EDT for 4 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 4, 2010, 7:27 PM EDT (23:27 UTC)
Expired
Aug 4, 2010, 8:15 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 3:42 PM EDTSevere Thunderstorm WatchSPC6 hr
Aug 4, 7:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3057 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:24 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 4, 6:24 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
624 PM EDT WED AUG 4 2010

.UPDATE...
THE SYNOPSIS...AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A FRONT SHOULD SLOWLY SINK THROUGH THE FORECAST AREA TONIGHT AND
TOMORROW. THIS WILL BRING IN SLIGHTLY COOLER TEMPERATURES AND DRIER
DEWPOINTS FOR A FEW DAYS. THE UPPER RIDGE WILL BUILD IN BY SUNDAY
AND BRING HIGHS BACK INTO THE 90S ACROSS THE AREA THROUGH WEDNESDAY
WITH DEWPOINTS SLOWLY INCREASING DURING THAT TIME. STORM CHANCES
AFTER THURSDAY ONCE THE FRONT IS THROUGH WILL BE MINIMAL.

&&

.NEAR TERM /THIS EVENING AND TONIGHT/...

FORECAST FOCUS IS ON THUNDERSTORM CHANCES AND SEVERE POTENTIAL
THIS EVENING AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE
FORECAST AREA RATHER SLOWLY TONIGHT. THIS COULD TRIGGER
THUNDERSTORM DEVELOPMENT. MODELS ARE SHOWING A GREAT DEAL OF
DISAGREEMENT IN QPF PLACEMENT AND POP CHANCES WITH GFS MUCH DRIER
THAN THE NAM. SREFS/RAPID REFRESH ARE SOMEWHERE IN BETWEEN AND
WILL FAVOR THEM.

SEVERE CHANCES WILL HANG AROUND GIVEN THE PRESENCE OF OUTFLOW
BOUNDARIES AND THE MAIN FRONT. PLENTY OF INSTABILITY AVAILABLE. ONE
CAVEAT IS WARM MID LEVEL TEMPERATURES WHICH HAVE COOLED A BIT
SINCE THE MORNING AS EVIDENCED BY THE 18Z KILX SOUNDING BUT ARE
STILL PRETTY WARM. MAIN THREATS WOULD BE DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL...ALTHOUGH A BRIEF ISOLATED TORNADO CAN NOT
BE RULED OUT.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

FORECAST FOCUS IS ON TEMPERATURES. THE COLD FRONT SHOULD BE THROUGH
THE AREA BY MID MORNING ON THURSDAY. WILL KEEP A SMALL CHANCE OF
THUNDERSTORMS IN THE FAR SOUTH AS A NOD TO THE DEVELOPMENT SHOWN IN
THE GFS...BUT THINK IT IS MORE LIKELY TO BE DRY AS SHOWN IN OTHER
MODELS. FOR TEMPERATURES HAVE EMPHASIZED AN AVERAGE OF THE MAV AND
MET AS MAV HAS BEEN TOO WARM LATELY BUT MET SEEMS TO COOL THINGS OFF
TOO MUCH WITH THE BOUNDARY NOT BEING THAT STRONG. AS THE COOLER AIR
IS LAGGING THE BOUNDARY WILL KEEP UPPER 80S GOING FOR THURSDAY HIGHS
AND DROP THINGS MORE ON FRIDAY AND SATURDAY...ESPECIALLY IN THE
NORTH. WILL SEE DEWPOINTS DRY OUT SOME ACROSS THE AREA.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

ENSEMBLES SHOW THE UPPER RIDGE BUILDING BACK OVER THE AREA ON SUNDAY
AND LASTING THROUGH TUESDAY WHICH WILL BRING HIGHS BACK INTO THE
90S. ECMWF IS SLOWER THAN ENSEMBLES ON RETROGRADING THE
RIDGE...PUSHING IT BACK WELL INTO THURSDAY WHEN GFS ENSEMBLES FAVOR
WEDNESDAY. ECM HAS BEEN DOING A BETTER JOB AT HANDLING THE LONG TERM
PATTERN SO WILL FAVOR ITS SOLUTION AND PUSH BACK ON ANY TEMPERATURE
DECREASE OR INCREASED POPS CHANCES. LOOKS LIKE SHORTWAVES WILL
ATTEMPT TO HEAD FAR ENOUGH SOUTH INTO THE RIDGE TO IMPACT THE AREA
BUT IT WILL BE TOUGH.

&&

.AVIATION.../DISCUSSION FOR 050000Z TAFS/...
THUNDERSTORMS WERE OCCURRING IN A LINE THROUGH LAFAYETTE AHEAD OF A
FRONTAL SYSTEM THAT SHOULD REACH LAFAYETTE AROUND ISSUANCE TIME...IND
AND LAF BY 03Z AND BMG BY 05Z. THE STORMS ARE EXPECTED TO GET MORE
ORGANIZED AND CONFIDENCE IS ENOUGH TO PLACE TEMPO THUNDERSTORM GROUP
IN FOR THE FIRST FEW HOURS OF THE TAFS AND THEN VCTS AND CB'S LATER
AS INSTABILITY EVEN BEHIND THE FRONT REMAINS MORE THAN SUFFICIENT.
THREAT SHOULD END IN LAF AROUND 08Z AND AROUND 13Z AT IND AND HUF
AND TOWARD 15Z AT BMG. COULD ALSO BE A FEW HOURS OF MVFR FOG FROM
THE RAINS AND 70 PLUS DEW POINTS EVEN BEHIND THE COLD FRONT AFTER
08Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ028-030-035>042-
045>049-054>057.

EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ043-
044-051>053-060>065-067>072.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....CP
AVIATION...MK
Hazardous weather outlook, Aug 4, 5:14 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EDT WED AUG 4 2010

INZ021-028>031-035>042-045>049-054>057-052115-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
514 PM EDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

HOT AND HUMID CONDITIONS WILL PERSIST INTO THE EVENING...WITH HEAT
INDEX VALUES OVER 100 DEGREES LIKELY AT MOST LOCATIONS.

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. SOME OF
THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND
FREQUENT LIGHTNING THE MAIN THREATS. AN ISOLATED TORNADO CAN NOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY ALONG AND SOUTH OF
INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. BRIEF
DOWNPOURS AND FREQUENT LIGHTNING ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043-044-051>053-060>065-067>072-052115-
VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
514 PM EDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

EXCESSIVE HEAT WILL RESULT IN A DANGEROUS SITUATION INTO THE
EVENING...WITH HEAT INDICES BETWEEN 105 AND 110 DEGREES.

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. SOME OF
THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND
FREQUENT LIGHTNING THE MAIN THREATS. AN ISOLATED TORNADO CAN NOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY ACROSS AREAS ALONG AND SOUTH
OF INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
BRIEF DOWNPOURS...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Aug 4, 4:41 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
441 PM EDT WED AUG 4 2010

INZ028-035-042130-
FOUNTAIN-WARREN-
441 PM EDT WED AUG 4 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN AND WARREN
COUNTIES UNTIL 530 PM EDT/430 PM CDT/...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF ROSSVILLE...OR 14 MILES
NORTHEAST OF DANVILLE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
TAB AROUND 445 PM EDT...
WEST LEBANON AROUND 455 PM EDT...
RAINSVILLE AROUND 505 PM EDT...
WILLIAMSPORT AROUND 510 PM EDT...
ATTICA AROUND 515 PM EDT...

&&

LAT...LON 4044 8754 4049 8724 4048 8718 4025 8711
      4023 8754 4030 8754
TIME...MOT...LOC 2040Z 265DEG 17KT 4032 8748

MRD/MK
Special weather statement, Aug 4, 5:31 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT WED AUG 4 2010

INZ028-029-035-042215-
FOUNTAIN-TIPPECANOE-WARREN-
531 PM EDT WED AUG 4 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...WARREN
AND TIPPECANOE COUNTIES UNTIL 615 PM EDT...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
BOSWELL TO WILLIAMSPORT...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
ATTICA AROUND 535 PM EDT...
PINE VILLAGE AROUND 540 PM EDT...
OTTERBEIN AROUND 600 PM EDT...
SHADELAND AROUND 610 PM EDT...
PURDUE UNIVERSITY...WEST LAFAYETTE AND LAFAYETTE AROUND 615 PM EDT...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4029 8679 4025 8743 4049 8749 4049 8711
      4058 8710 4058 8689
TIME...MOT...LOC 2130Z 256DEG 23KT 4045 8733 4030 8730

MRD/MK
Special weather statement, Aug 4, 6:20 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT WED AUG 4 2010

INZ021-029-030-042300-
CARROLL-CLINTON-TIPPECANOE-
620 PM EDT WED AUG 4 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLINTON...SOUTHERN
TIPPECANOE AND SOUTHWESTERN CARROLL COUNTIES UNTIL 700 PM EDT...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF LAFAYETTE...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SHADELAND AROUND 625 PM EDT...
LAFAYETTE AROUND 640 PM EDT...
DAYTON AROUND 645 PM EDT...
MULBERRY AROUND 655 PM EDT...

&&

LAT...LON 4026 8652 4023 8682 4023 8705 4029 8710
      4030 8710 4053 8666
TIME...MOT...LOC 2220Z 245DEG 23KT 4028 8697

MRD/MK
Special weather statement, Aug 4, 6:23 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT WED AUG 4 2010

INZ028-029-035-042300-
FOUNTAIN-TIPPECANOE-WARREN-
623 PM EDT WED AUG 4 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...WARREN AND
NORTHERN TIPPECANOE COUNTIES UNTIL 700 PM EDT/600 PM CDT/...

AT 618 PM EDT/518 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF OXFORD TO 7 MILES NORTH OF DANVILLE...AND MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
STATE LINE CITY AROUND 630 PM EDT...
WEST LEBANON AROUND 635 PM EDT...
WILLIAMSPORT AROUND 640 PM EDT...
WEST LAFAYETTE AND ATTICA AROUND 645 PM EDT...
BATTLE GROUND AND PURDUE UNIVERSITY AROUND 650 PM EDT...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4056 8670 4050 8670 4015 8737 4017 8754
      4049 8753 4049 8711 4058 8710 4058 8693
TIME...MOT...LOC 2223Z 274DEG 26KT 4048 8710 4024 8758

MRD/MK
Special weather statement, Aug 4, 6:30 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT WED AUG 4 2010

INZ030-031-038-040-042315-
CLINTON-HOWARD-MADISON-TIPTON-
630 PM EDT WED AUG 4 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN MADISON...NORTHERN
TIPTON...NORTHEASTERN CLINTON AND HOWARD COUNTIES UNTIL 715 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF KOKOMO...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
INDIAN HEIGHTS AROUND 640 PM EDT...
KOKOMO AROUND 645 PM EDT...
WAWPECONG AROUND 655 PM EDT...
GREENTOWN AROUND 700 PM EDT...
CONVERSE AROUND 715 PM EDT...

&&

LAT...LON 4040 8586 4040 8558 4038 8557 4033 8557
      4033 8632 4047 8638 4051 8637 4059 8617
      4058 8587
TIME...MOT...LOC 2230Z 248DEG 25KT 4045 8625

MRD/MK
Special weather statement, Aug 4, 6:45 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED AUG 4 2010

INZ028>030-035>037-042330-
BOONE-CLINTON-FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
645 PM EDT WED AUG 4 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BOONE...NORTHERN
MONTGOMERY...NORTHERN FOUNTAIN...WESTERN CLINTON...WARREN AND
TIPPECANOE COUNTIES UNTIL 730 PM EDT/630 PM CDT/...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
WEST LAFAYETTE TO WILLIAMSPORT TO 5 MILES NORTH OF COVINGTON...AND
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 650 PM EDT...
LAFAYETTE AND SHADELAND AROUND 655 PM EDT...
NEWTOWN...MELLOTT AND HILLSBORO AROUND 700 PM EDT...
DAYTON AND WINGATE AROUND 705 PM EDT...
WAYNETOWN AND NEW RICHMOND AROUND 710 PM EDT...
MULBERRY...ROSSVILLE AND LINDEN AROUND 715 PM EDT...

&&

LAT...LON 4032 8734 4049 8723 4049 8711 4051 8711
      4047 8670 4044 8670 4043 8633 4019 8651
      4003 8679 4017 8754 4020 8754
TIME...MOT...LOC 2245Z 282DEG 34KT 4039 8701 4030 8719
          4021 8735

MRD/MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:31 AM EDTTornado WarningINDHoward14 min
Aug 4, 1:06 AM EDTSevere Thunderstorm WarningINDCarroll24 min
Aug 4, 1:36 AM EDTSevere Thunderstorm WarningINDCarroll, Howard, Tipton24 min
Aug 4, 1:44 AM EDTAreal Flood WarningINDCarroll4 hr
Aug 4, 2:01 AM EDTSevere Thunderstorm WarningINDClinton, Howard, Tipton29 min
Aug 4, 5:30 AM EDTExcessive Heat WarningINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 11 more15 hr
Aug 4, 11:16 AM EDTSpecial Weather StatementINDDelaware, Randolph59 min
Aug 4, 11:49 AM EDTSevere Thunderstorm WarningINDDelaware, Randolph41 min
Aug 4, 12:30 PM EDTSpecial Weather StatementINDRandolph15 min
Aug 4, 1:34 PM EDTSpecial Weather StatementINDRush41 min
Aug 4, 4:41 PM EDTSpecial Weather StatementINDWarren49 min
Aug 4, 5:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Aug 4, 6:20 PM EDTSpecial Weather StatementINDTippecanoe40 min
Aug 4, 6:23 PM EDTSpecial Weather StatementINDWarren37 min
Aug 4, 6:30 PM EDTSpecial Weather StatementINDHoward45 min
Aug 4, 6:45 PM EDTSpecial Weather StatementINDClinton, Fountain, Tippecanoe45 min
Aug 4, 6:50 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Aug 4, 7:23 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Hendricks, Marion, Montgomery and 1 more52 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.